MAUDE Adverse Event Report: ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number BURR ATTACHMENT 2.35 MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/30/2025, a facility representative reported via (b)(4) that an ar-300b burr attachment was stuck in the tip and won¿t come out.This happened during a case.There were no adverse effects on the patient.
 
Additional Manufacturer Narrative
One unpackaged ar-300b with batch number 14915243 was received for investigation.Upon visual evaluation, a drill bit was noted to be stuck inside.Additionally, the proximal end was noted to be discolored and corroded.The most likely cause is misuse due to misaligned insertion or prying/leveraging the screw during insertion.The complaint allegation is confirmed.

Brand Name
BURR ATTACHMENT 2.35 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22051135
Report Number1220246-2025-02110
Device Sequence Number9095956
Product Code LXH
UDI-Device Identifier00888867099968
UDI-Public(01)00888867099968(11)220117(10)14915243
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR ATTACHMENT 2.35 MM
Device Catalogue NumberAR-300B
Device Lot Number14915243
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown